| Model Number |
7300TFX |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was learned via the implant patient registry that a 33mm 7300tfx mitral valve in mitral position was explanted and replaced with a 29mm 11400m mitris mitral valve after an implant duration of 8 years, and 7 months.Reason for reintervention was not provided.Reportedly, patient was in recovery post-operative.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional "customer complaint".The information reported may or may not be related to the edwards device.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections : g3, g6, h2,h6 ( type of investigation).Corrected sections : (investigation findings and investigation conclusions).Due diligence attempts were made to gather additional information regarding a device failure mode; however additional information is not available at this time.Patient medical records were not provided by the hospital for review, or the medical records provided do not clarify the device failure mode.In this case, there is no evidence of a malfunction which could be related to a manufacturing non-conformance and or one was not suspected or confirmed through investigation no labeling non-conformance deficiency no use related issue with a hazardous situation no device related infection and no evidence of a product failure with regard to design, reliability, or use error based on the information available, a definitive root cause cannot be conclusively determined.The subject device is not available for evaluation.Dhr was not performed.A definitive root cause cannot be conclusively determined edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.